# SDR DHL2001742545

- Difficulty date: October 3, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Fitting
- Part number: 651720927
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING L/E NR 4 SLAT ACTUATOR FRONT SPAR ATTACH I/B FITTING CRACKED 2 PLACES.  REMOVED AND INSTALLED NEW I/B FITTING AT LT WING NR 4 SLAT ACTUATOR SUPPORT.
